Japanese

Three cases of intraocular hypertension induced by anterior subtenon injection of triamcinolone acetonide Kouhei Sonoda 1 , Kazutaka Kimura 1 , Miki Masumoto 1 , Taiji Sakamoto 1 , Akihiko Tawara 1 , Hajime Inomata 1 1Dept of Ophthalmol, Fac of Med, Kyushu Univ pp.167-171
Published Date 1993/2/15
DOI https://doi.org/10.11477/mf.1410901456
  • Abstract
  • Look Inside

Intraocular hypertension developed in 3 cases after anterior subtenon injections of triamcinolone acetonide as treatment for intractable uveitis. Case 1 was a 12-year-old girl with bilateral uveitis of unknown etiology. Anterior subtenon injection of triamcinolone acetonide was performed in her right eye. Rise in intraocular pressure (IOP) was detect-ed 1 month later, which lasted until the triam-cinolone acetonide eventually disappeared. Case 2 was a 16-year-old girl with bilateral peripheral uveitis. Rise in IOP developed after two injections of triamcinolone acetonide in her right eye. The IOP returned to normal after surgical removal of the steroid. Case 3 was a 43-year-old male with Behçet disease. He underwent anterior subtenon injection of triamcinolone acetonide in his right eye during an acute attack. Intractable rise in IOP ensued, Surgical removal of the steroid resulted in normalization of IOP.


Copyright © 1993, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有